Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pulsing sensation on the right side of head near temple, high BP. Reasons ?

I have a pulsing sensation on the right side of my head near the temple. The last time I had this was when the doctor found out that I had hbp. She said that my bp was too high and that caused the pulsing. Yesterday, I started to feel the pulsing sensation again but my bp was normal 117/74. Do I need to see the doctor eventhough I m not in pain?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There could be several causes – Temporal Arteritis is one...
You need neurologic examination / Optic Disc should be seen.../ Investigations may be necessary
You have not stated your personal habits, family history, or co-morbidities, even age or gender...which could influence the diagnosis and outcome...
The examining doctor alone can suggest based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor